# SDR DALA2024041104311

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0287214) CORROSION ON FLOOR WEB, WL-208 BETWEEN STA-986.5 AND STA1006, RBL-34 TO RBL44. CORROSION ON FLOOR WEB, WL 208 BETWEEN STA 986.5 AND STA 1006, RBL34TO RBL44, WAS REPLACED IAW B737 SRM 51-40-02-0G-0, 51-40-05-0G-0 AND DWG 147A5700.
